# SDR DHL9971222C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 9 SPOILER PANEL DELAMINATED AT TOP SURFACE I/B CORNER.  INSTALLED BONDING REPAIR PER SRM 51-40-6, 15 X 11.
